# SDR AALA20131217016

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 62,683 hours, 9,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR EMERGENCY LIGHT ABOVE THE HANDLE FLOOD LIGHT ASSEMBLY MISSING.  REPLACED LIGHT ASSEMBLY FOR RT NR 2 EMERGENCY LIGHT ABOVE THE HANDLE FLOOD FLIGHT.  OPERATIONS CHECK NORMAL.
